# SDR 07FDEA00639

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 9R (XORS 819), APPROX 13" LENGTH ON RIGHT WING   TANK DURING HFEC INSPECTION.  (SUPPLEMENTAL 23 MARCH 07)  CRACK AT STRINGER END 9R (XORS 819) ON RIGHT HAND WING TANK TRIMMED OUT AND REPAIRED WITH   SPLICES AS PER SRM 57-20-00 FIGURE 10 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
